# SDR A6WA200840196

- Difficulty date: March 5, 2008
- Submitted: April 14, 2008
- Operation: Air carrier
- Aircraft: N436AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7734
- Aircraft time: 12,239 hours, 11,288 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Bs 461
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FITTING CRACKED AT FS 461, RBL 9 AND WL 73.  NEW FITTING INSTALLED IAW SRM 51-42-21.  (M)
